# SDR C2XA03TY008

- Difficulty date: January 18, 2003
- Submitted: January 18, 2003
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 7,398 hours, 5,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: 14522461003
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection corrosion was found on doubler of right omega beam at frame 20 and 22. Maintenance cleaned doubler at FR20 and found to be within limits and removed and replaced the doubler for omega beam at FR22, alodined, primed and painted. I/A/W-EMB-135/145-SRM-51-40-02, CMP-51-21-04/05/06. The repair was satisfactory and the aircraft will be released upon complection of inspection.
